Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review: Review

Reviewed Work: Randomness and Recurrence in Dynamical Systems.The Carus Mathematical Monographs Number 31, Mathematical Association of America, Washington, DC, 2010, xviii + 357 pp., ISBN 978-0-88385-043-5, $52.95. by Rodney Nillsen
Review by: James A. Walsh
The American Mathematical Monthly
Vol. 119, No. 5 (May 2012), pp. 434-438
DOI: 10.4169/amer.math.monthly.119.05.434
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.05.434
Page Count: 5
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
References
Review
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails